# SDR UALA2012111306532

- Difficulty date: November 13, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 55,925 hours, 6,520 cycles
- Engine: Pwa PW4056
- System (JASC): 5245 · Air Conditioning Doors
- Part: Panel
- Condition: Damaged
- Location: Ac System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AIRCON PANEL DAMAGED BY EXTERNAL AIRCON PIPE.   MAINT TEXT: FOR INFO, NEED DOOR ASSY REF IPC 52-48-01-004 ITEM 230.  DAMAGED PANEL REMOVE AND WAIT FOR NEW PANEL SHIP VIA 869-13NOV FROM SFO ETD 2005L ON 14NOV.
